# SDR UIEA2011112800698

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 50,842 hours, 7,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B0205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND DAMAGE TO THE RT INBD MID FLAP L/E WB132 - WBL139  PUNCTURED, MEASURING 2.5 IN. X 2.5 IN.,  7.0 IN. TOTAL DAMAGE LENGTH.
